Couldn't find what you looking for?

TRY OUR SEARCH!

Hey everyone. I was talking with my cousin Mimmy yesterday. She told me that she started to use Cardicor pills. She told me that she is using it because she is having problems with chronic heart failure. But also she confessed me that she is a little bit scared because she knows that she needs to use those pills with extreme caution. She is scared of the side – effects. She have heard that cardicor side – effects are putting your health generally at risk.

Is this true? Anyone here have experience with Cardicor pills and their side – effects?

Let me know. 

Loading...

Hey. I think that cardicor is actually a beta blocker and it is used for heart diseases. My mom had a lot of problems with some pills and her doctor decided to start giving her cardicor pills. It is true that those pills have a lot of side – effects and she had almost all of them. It is very important to consult your doctor about proper dose and I am almost sure that in that case you won’t have too many of side – effects from those pills. They won’t affect your health at all. But please consult your doctor.

Reply

Loading...

Hey there Aurora.

I am not so sure about which health risks are you talking, but I know that this medicine has a lot of different and pretty much negative side – effects. When my friend started to use them, she was feeling so helpless and weak. In this case, consultation with the doctor is something that she needs to do and she needs to inform him about any changes in the life and any differences in the heart rhythm.  

If you have any problems and you are feeling bad after taking Cardicor, that means that you can have some problems with your health in general.

Reply

Loading...

Hey. I don't know, I can't tell you more. I just know that I have heard from a lot of people that Cardicor pills are not that good for health generally.

I know that some people were complaining about it and I am not sure why exactly. But here is something that I forgot to tell you - my cousin has some health issues, with her kidneys and liver. That is why we all are scared that she might have some extra problems if she is using those pills.

I think that doctor will tell her all but still I would like to know. 

Reply

Loading...

Hi Aurora,

Like all other medicines that are used for heart issues, this one has some bad side effects as well. You need to understand that generally all medications have some side effects but they are more or less rare but it is always good to know which they are.

Cardicor can cause dizziness and fatigue. It is advised not to drive a car or operate machinery while using this medication. Alcohol might enhance the blood pressure lowering effects of this medicine, which make a person faint or feel dizzy. It is not recommend to stop using this drug suddenly, one should do it gradually.

Reply

Loading...

Hey Aurora,

Adria is right, like all other medications, this one has some bad side effects, well, heart medications are known to have worse side effects than regular medications.

There are a lot of known side effects of Cardicor, I knew all of them but I'm not sure that I'll remember all of them now so I apologize if I miss any. Side effects of Cardicor are the following: fatigue, dizziness, headache, disturbances of the gut such as nausea, vomiting, diarrhea, constipation or abdominal pain, cold or numb extremities, muscle weakness or cramps, slower than normal heartbeat, low blood pressure and worsening of heart failure.

Reply

Loading...

Hello everyone,

You remembered a lot of side effects of Cardicor Bee, but those are not all of them. I know that depression is also a side effect of Cardicor, and so are the difficulties with one's breathing. You can have trouble falling a sleep after use of Cardicor. 

Like with all other beta blockers, you can also have nightmares and hallucinations. These are actually the most common side effects of beta blockers so your cousin needs to be prepared for them. This medicine can also cause inflammation of the liver and skin rashes.

It sure has a lot of bad side effects but it doesn't necessarily mean that your cousin is going to have any of these.

Reply

Loading...